Differential and Integral Equations

On second-order quadratic systems and algebras

Art Sagle and Klaus Schmitt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is devoted to a systematic study of quadratic systems of second-order ordinary differential equations which are defined in commutative algebras. Conserved quantities are found and several examples defined in Jordan and Nahm algebras are analyzed. Hamiltonian and gradient systems are considered.

Article information

Source
Differential Integral Equations, Volume 24, Number 9/10 (2011), 877-894.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012890

Mathematical Reviews number (MathSciNet)
MR2850370

Zentralblatt MATH identifier
1249.34032

Subjects
Primary: 34B45: Boundary value problems on graphs and networks 34J60 34J65

Citation

Sagle, Art; Schmitt, Klaus. On second-order quadratic systems and algebras. Differential Integral Equations 24 (2011), no. 9/10, 877--894. https://projecteuclid.org/euclid.die/1356012890


Export citation